# SDR SWAA2023100908968

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,682 hours, 9,777 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP MALFUNCTION AT FLAPS 5. NO ASYMMETRY NOTED. T/EDGE FLAPS DISAGREE QRH RUN. C/W ALTN FLAPS DUTY CYCLE<[01] REMOVED AND REPLACED T/E FLAP POSITION INDICATOR PER M/M OPS CHECKED GOOD PER M/M 27-58-02; ALSO R AND R FSEU BOX PER M/M 27-58-02 OPS CHECKED GOOD- ALSO SERVICED ALL FLAPS TRANSMISSIONS PER M/M 27-51-51
